# SDR QXEA0202104

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 1,999 hours, 1,579 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 263
- Condition: Failed
- Location: Fuel System
- Part time: 1,999 hours, 1,579 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX-INTERMITTANT AMBER LOW PRESSURE MESSAGE ON FUEL SYNOPTIC PAGE.  THE MESSAGE WAS NOT ACCOMPANIED BY ANY CAUTIONS OR WARNINGS.  REPLACED LEFT HAND ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECK GOOD.  NO LEAKS.  GROUND RAN ENGINES AND NO TOGA FAULT APPEARED.  AIRCRAFT RETURNED TO SERVICE.
